# SDR CAL950871

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 207
- Part time: 25,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 0286 - THE JETWAY PUNCTURED FUSELAGE SKIN AFT OF FORWARD ENTRY DOOR ATER ARRIVAL AT CLE.  THE PUNCTURE WAS LOCATED AT STA 207, LONGERON 17L, AND WAS APPROXIMATELY 4 INCHES BY 1 INCH IN AREA.  THE PUNCTURED AREA WAS TRIMMED OUT AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-04, FIGURE 12B, CLASS III REPAIR.  A DIP WAS ISSUED TO REINSPECT THE AREA EVERY 3,000 FLIGHTS AND TO MAKE A CLASS I OR CLASS II REPAIR PRIOR TO 8,000 FLIGHTS.  (X)
